Article Text

PDF

Pulmonary haemorrhage, pulmonary infarction, and the lupus anticoagulant.
  1. H S Howe,
  2. M L Boey,
  3. K Y Fong,
  4. P H Feng
  1. Department of Medicine IV, Tan Tock Seng Hospital, Singapore.

    Abstract

    A patient with systemic lupus erythematosus developed pulmonary haemorrhage and pulmonary infarction as rare initial manifestations of her disease. The latter was associated with the presence of the circulating lupus anticoagulant. She recovered with pulse doses of methylprednisolone and plasmapheresis. Anticoagulants were not administered.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.